# SDR ABXA9500090

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 5913433503
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND RIGHT MAIN LANDING GEAR ARTICULATING DOOR BUSHING WORN ON THE OUTBOARD MAIN LANDING GEAR DOOR FOR THE WING MOUNTED HINGE.  REPLACED HINGE IAW DC-9 OVERHAUL MANUAL 32-10-6.
